# SDR UIEA2025040100421

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 85,368 hours, 17,125 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Delaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT MAKES EXCESSIVE NOISE.( FOUND RH, FWD EMERGENCY EXIT DOOR SEAL DELAMINATED, REPAIRED DOOR SEAL IAW AMM 52-09-00. REINSTALLED RH FWD OVERWING EMERGENCY EXIT DOOR IAW 52-21-01. NO FURTHER DEFECTS NOTED. )
